# SDR USAA2009100592703

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 69,832 hours, 43,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 65C2709511
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PHX - FLT 207 - DURING TAXI OUT, FLIGHT ATTENDANTS AND PASSENGERS REPORTED A SMOKE SMELL IN AFT CABIN.  NO VISIBLE SMOKE ONLY SMELL.  FOUND HOT, EMERGENCY LIGHT BALLAST AND FORWARD LIGHT BALLAST.  REPLACED EMERGENCY LIGHT POWER SUPPLY M1133 AND FORWARD ENTRY BALLAST ON LP 8560591 IAW B737-300 AMM 33-27-00 AND 33-51-51.
